MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS ASSAY KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES

ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS ASSAY KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Catalog Number 03L68-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) results for one donor on (b)(6) 2021.The following data was provided: sid (b)(6) initial result on sn (b)(6) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive abbott prism hiv o plus results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review on lot 23057m700 did not show any non-conformances, potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.A technical review of field data for prism hiv o plus was performed.Overall reactive rates of lot 23057m700 were collected and assessed.The reactive rate performance of lot 23057m700 observed at the customer¿s site is within the package insert representative data and comparable to the performance at the other sites and to other analyzed reagent lots.Further, the irr, rrr and specificity observed for lot 23057m700 across all available us customer sites is within package insert representative data and comparable to the reactive rate performance of other analyzed lots.Based on the investigation the abbott prism hiv o plus assay is performing as intended, no systemic issue or deficiency of the abbott prism hiv o plus assay for lot number 23057m700 was identified.

Brand Name
ABBOTT PRISM HIV O PLUS ASSAY KIT
Common Device Name
HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12576751
Report Number1415939-2021-00036
Device Sequence Number19050506
Product Code QHM
UDI-Device Identifier00380740062958
UDI-Public00380740062958
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2021
Device Catalogue Number03L68-68
Device Lot Number23057M700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRSM NEXT RFRB IN, 06A36-11, 1104-96 AND 1152-96; PRSM NEXT RFRB IN, 06A36-11, 1104-96 AND 1152-96; PRSM NEXT RFRB IN, 06A36-11, 1104-96 AND 1152-96
Patient SexUnknown